# SDR AWXA200400535

- Difficulty date: May 18, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 59,448 hours, 36,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9660105
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EEL - DURING 8-DAY CHECK FOUND THE EMERGENCY EXIT LIGHT JUST FORWARD OF THE L-2 DOOR IN THE LT AFT GALLEY INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LT AFT GALLEY EMERGENCY EXIT LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
